# SDR SWIA200616992

- Difficulty date: April 22, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 8,800 hours, 7,917 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF AFT PRESSURE BULKHEAD STATION 621 FLOORBOARD CRACK ON THE LEFT SIDE, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR PIECES PN 601R-53-61-117-1; -3; AND -5 AS PER CRJ200 REO 601R-53-61-117 REV 'A' IAW CRJ200 REO 601R-53-61-117 REV 'A.  PRESSURIZATION CHECKS GOOD.
